Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Ringworm, erythema annulare centrifugum around thighs and breast, candid b, grisofulvin, flucanazole 150mg, applied dettol

hi doctor i am suffering from ringworm for the past seven months. i have tried all sorts of medicine but it is only aggravating. i even used homeopathetic medicine which aggravated it further. i stopped the homeopathetic medicine within one week. the ringworms seems to have changed into erythermal annulare centrifugae(EAC) around my inner thighs and under one of the breasts. i am using candid b ointment and taking grisofulvin and have recently started flucanazole 150mg. i have applied undiluted dettol over the area which has darkened it. i dont know whether it is going to help or not. please kindly help. day and night i am worried about this skin condition.
Asked On : Thu, 3 May 2012
Answers:  1 Views:  556
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
It seems that you are having fungal infection only.
Chronic infection takes some time to cure.
Complete oral course of Flucanozole 150 mg once in a week for 4-6 weeks.
Apply anti-fungal cream.
Keep local part clean, dry and airy.
For itching take Cetrizine or Benadryl to prevent itching which spreads the infection.
Ok and take care.
Answered: Tue, 8 Apr 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor